# SDR UALA2011072803893

- Difficulty date: July 24, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 51,767 hours, 6,097 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CEILING PANEL SUPPORT ROD, TOP ROD-END BROKEN AT FRAME.  ROD SUPPORT BETWEEN UPPER STRUCTURES AND LAVATORY, ROD BS 1264.
